MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; HARMONYAIR M-SERIES SUSPENSION

STERIS CORPORATION HARMONYAIR; HARMONYAIR M-SERIES SUSPENSION
Model Number M-SERIES SUSPENSION
Medical Device Problem Codes Unintended Movement (3026); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The harmony air m-series suspension subject of the reported event is approximately 6 years old.Steris does not perform routine preventive maintenance on the system; it is unknown who services and maintains the device.The steris service technician contacted the user facility multiple times to obtain additional information regarding the reported event.User facility personnel stated they are conducting an internal investigation and has not given steris access to the device for inspection or evaluation.A follow-up report will be submitted should additional information become available.
 
Event or Problem Description
The user facility reported that the connect point from their harmony air m-series suspension "fell" and hit an employee in the head.The employee was sent to the er.It is unknown if the employee received medical treatment at the er.
 
Additional Manufacturer Narrative
User facility personnel confirmed that the harmonyair m-series suspension did not fall, but instead drifted down during a procedure and contacted an employee's head.A steris service technician inspected the harmonyair m-series suspension and found that the brake assembly was worn and required repair.The technician repaired the unit, tested the function and operation of the device, confirmed it to be operating to specifications, and returned it to service.The steris service technician counseled user facility personnel on the importance of performing routine preventive maintenance for their harmonyair m-series suspension.No additional issues have been reported.

Brand Name
HARMONYAIR
Common Device Name
HARMONYAIR M-SERIES SUSPENSION
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19951345
Report Number1043572-2024-00056
Device Sequence Number13003594
Product Code FQO
UDI-Device Identifier00724995161385
UDI-Public(01)00724995161385(11)180205
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM-SERIES SUSPENSION
Device Catalogue NumberLM99API
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown